# SDR FDEA202411191689

- Difficulty date: November 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63122
- Aircraft time: 5,842 hours, 2,914 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586910
- Condition: Cracked
- Location: Zone 200
- Part time: 5,842 hours, 2,914 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC, STA 1197 22 TO 1197 88, FLOOR PANEL 252HFF WITH PUNCTURE.   MAIN DECK CARGO FLOOR PANEL 252 HFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4B   FIGURE 201 SHEET 2 REV 90 AUG/2024
